# SDR DLM88091332

- Difficulty date: July 28, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 48,736 hours, 35,906 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 986 LBL 7 FWD KEEL ANGLE CRACKED.  REPLACED ANGLE IAW SRM.
